# SDR SWAA2020051144654

- Difficulty date: April 26, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 48,625 hours, 29,023 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LT HORIZONTAL STAB RIB #2 BETWEEN STIFFNER #1 AND LWR RIVET JUST AFT OF STIFFNER. (200-007) / CUT OUT DAMAGE AT LT HORIZONTAL STABILIZER RIB #2 BETWEEN STIFFENER #1 & LWR RIVET JUST AFT OF STIFFENER IAW B737 SRM 55-10-09-2R-5; FABRICATED NEW ANGLE AND FILLER REPAIR IAW B737 SRM 55-10-09-2R REPAIR #5 & INSTALLED REPAIR PARTS IAW B737 SRM 55-10-09-2R REPAIR 5 (ANGLE; STIFFENER & FILLER)
